# SDR JJBA359PH331285

- Difficulty date: April 10, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 27,846 hours, 38,540 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: 1308
- Condition: Inoperative
- Location: Door Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSP, AIRCREW NOTICED SMOKE FROM TOP STEP OF AIRSTAIR DOOR.  GROUND MX CREW R & R THE LIGHT BULB IN THE TOP STEP LIGHT ASSY.  PERFORMED OPS CHECK OF THE AIRSTAIR DOOR LIGHTS AND SYS CHECKED SATISFACTORY.
